Volume 30, pp. 258-277, 2008.

Optimal discretization of PML for elasticity problems

Vadim Lisitsa


This paper presents a generalization of the optimal finite-difference perfectly matched layer (PML) approach to isotropic elasticity. It allows the use of methods of rational approximation theory for a clever choice of discretization parameters in order to essentially reduce reflection coefficients for a wide range of incident angles while using a small number of grid points.

Full Text (PDF) [273 KB], BibTeX

Key words

artificial boundary conditions, optimal grids, perfectly matched layers, finite-difference schemes, rational approximation

AMS subject classifications

65N06, 74C02

< Back